# SDR ASAA0310230

- Difficulty date: March 26, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BAC15171539
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND TANK SKIN AT WING STATION 117L, STRINGER 9L CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR ANGLE PER SRM.  (M)
